# SDR TRAX200800712

- Difficulty date: May 30, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 15,297 hours, 12,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH L/R AFT EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED NR 4 BATTERY PACK IAW AMM 33-51-04-400-801 OPS CK GOOD.  (B)
